English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Hall algebras of annuli

MPS-Authors
/persons/resource/persons235109

Cooper,  Benjamin
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

1902.10576.pdf
(Preprint), 515KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cooper, B., & Samuelson, P. (2021). The Hall algebras of annuli. Mathematical Research Letters, 28(1), 25-63. doi:10.4310/MRL.2021.v28.n1.a2.


Cite as: http://hdl.handle.net/21.11116/0000-0008-C17F-0
Abstract
We refine and prove the central conjecture of our first paper for annuli with at least two marked intervals on each boundary component by computing the derived Hall algebras of their Fukaya categories.